# SDR AU960901

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: B3807
- Condition: Loose
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER PISTON UNIT LOOSE ON CONTROL ROD DUE TO INSUFFICIENT TORQUE ON THE NUT PNO B3807 - PERSONNEL/MAINTENANCE ERROR - SEEALSO MDR 96/0891
